# SDR AALA20100618TUL07

- Difficulty date: June 18, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N596AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53286
- Aircraft time: 58,428 hours, 24,419 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW PAN CRACKED AT FORWARD LOWER CORNER AFT SIDE OF STATION 1060 RIGHT.  INSTALLED REPAIR ANGLE PER AARD 53-10-00-25.
